# SDR SWAA2025120433606

- Difficulty date: November 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Perforated
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON TEE ANGLE, BTW BS540 - 559, RBL 40 IN THE AIR CONDITIONING BAY.   PERFORMED REPAIR ON THE TEE ANGLE IAW SRM 57-10-13-2R-3, REPAIR 3.
